# SDR IPXA2022100886960

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,400 hours, 24,685 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103019
- Condition: Dented
- Location: Bs 1560 S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1LOWER AFT CARGO PIT FS FRAME 1560 BETWEEN STRINGERS S25R AND S26R HAS TWO DENTS ON THE UPPER FLANGE OF FRAME 1560 NO DENTS ARE ALLOWED PER SRM 53-00-07-1A-1REPAIRED FRAME 1560 PER SRM 53-00-07-2R-5 DETAIL 1
